MAUDE Adverse Event Report: Alma Lasers LTD. Hybrid System 70W 120V 50/60 HZ; POWERED LASER SURGICAL INSTRUMENT

Alma Lasers LTD. Hybrid System 70W 120V 50/60 HZ; POWERED LASER SURGICAL INSTRUMENT
Model Number 1
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that a patient sustained a burn at the treatment site following use of the hybrid system.Alma lasers inc.Conducted an investigation and requested the hybrid system and proscan applicator used during treatment for evaluation.Upon inspection the devices were found to have met manufacturers' specifications and were returned to the customer.The invesitgation also included a clinical evaluation, which determined that the event was most likely attributable to user technique.However, as the injury is expected to result in scarring, this event is being reported in good faith.

Brand Name
Hybrid System 70W 120V 50/60 HZ
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
Alma Lasers LTD.
18 haharash street
north industrial park, caesarea 30798 95
IS  3079895
MDR Report Key50010299
Report Number3004450661-2026-00011
Device Sequence Number8476317
Product Code GEX
UDI-Device Identifier17290110122109
UDI-Public17290110122109
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2026
Report Date (Section F) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberAACO15061980BDAZ0003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/23/2026
Device Age7 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale
Date Report Sent to FDA07/23/2026